MathSciNet Relay Station
MathSciNet bibliographic data
MR1868452 90C53 (90-02)
Xu, Chengxian; Zhang, Jianzhong A survey of quasi-Newton equations and quasi-Newton methods for optimization. Optimization and numerical algebra (Nanjing, 1999). Ann. Oper. Res. 103 (2001), 213–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement